# SDR ABXA9800052

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991555049
- Condition: Cracked
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL ATTACH ANGLE CRACKED AT STA 980 BETWEEN LONGERON 27L AND 28L.  REPLACED ANGLE IAW DACO DWG 9915550 AND DC9 SRM 51-30-5.
